# SDR ASAA2017082121683

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,524 hours, 10,805 cycles
- System (JASC): 2300 · Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO FAILED.  ACFT GROUNDED. PERFORMED FIM 23-11, TASK 801. NR 1 HF SHOWS NO FAULTS. SYSTEM RETURNED TO NORMAL. GROUND FUNCTIONAL TEST PASSED.
